# SDR AALA202510094847

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N921NN
- Make and model: Boeing 737823
- Aircraft serial: 33229
- Aircraft time: 36,648 hours, 16,129 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT FORWARD SEAT FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED  FLASHLIGHT BATTERIES. PER AMM 25-64-00. OPERATIONAL CHECK GOOD.
